# SDR 96UAL900582

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7280U
- Make and model: Boeing 727222
- Aircraft serial: 21558
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Vent Tube
- Part number: 69186128
- Condition: Broken
- Location: Nr 3 Fuel Tank
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAD FUEL FROM FUEL TANK 3 TO TANK 2 TO ALL ENGINES SEQUENCE.  *S/D*  FOUND NR 3 FUEL TANK VENT TUBE ELBOW BROKEN.  REPLACED TUBE.
